# SDR HEEA0015779

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM LIGHT AND AUDIO COME ON INTERMITTENTLY.
